# SDR REXA2025111900991

- Difficulty date: October 26, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 39,926 hours, 28,161 cycles
- System (JASC): 5751 · Ailerons
- Part: Lug
- Condition: Damaged
- Location: Zone 500 Aileron
- Component: Aileron, Cndair
- Component part number: 601R134001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT AILERON LUG LABELED -C- TO HAVE BEEN PREVIOUSLY OVERSIZED.   REPAIRED THE LT AILERON IAW REO 670-57-61-237, REV -,
